# SDR ZW0A0101304

- Difficulty date: May 6, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N924TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49100
- Aircraft time: 47,041 hours, 37,545 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Casting
- Condition: Cracked
- Location: T/E Flap Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE RT MAIN GEAR WHEEL WELL, FOUND A CRACK IN THE CASTING SUPPORTING THE RIGHT T/E FLAP ACTUATOR, FORWARD END.  ACCOMP HIGH FREQ EDDY CURRENT OF AREA PER NDT PART 6, 51-00-03.  CASTING WAS CRACKED FROM CUTOUT INTO RADIUS APPROX .125 IN LONG.  REPLACED CASTING WITH NEW PER PRINT 9910155 AND SRM 51-30-3 AND 51-30-5, AND SPM 6-70-01.
